# SDR 2007UALA04468

- Difficulty date: October 30, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 39,260 hours, 5,805 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1E FWD EEL INOP.  REPLACED LIGHT ASSY AT 1E, OP CHECKS OK.
